Results 1 to 15 of 15
  1. #1
    Join Date
    Sep 2012
    Posts
    4,655

    my cardio capacity went to crap

    Hello all,

    A little over two months ago I started using Axiron. My initial testosterone level was around 250. (241-827 reference range) After using 2 pumps (60mg) per day for two weeks, my testosterone level stayed about the same. I've since been using 4 pumps (120mg) per day. My latest testosterone level came in at 850ish.

    Around a month ago I started taking 25mg of synthroid every morning since I have hashimoto's.

    I am 40yrs old and have put on about 5 good pounds since I've tarted my trt.

    Last night during my JiuJitsu training I was extremely fatigued and couldn't catch my breath. I was so concerned that after the 2 hour class I went to a drug store an tested my blood pressure. (115/70 with a 100 pulse 15 minutes after the class) My pulse usually is 60. I would guess that my pulse shouldn't have been that high 15 minutes after class.

    Anyway, my question is:
    Can the synthroid or the testosterone reduce my cardio ability or is it just the extra 5lbs.?

    The Deadlifting Dog

  2. #2
    bass's Avatar
    bass is offline HRT Specialist ~ Knowledgeable Member
    Join Date
    Mar 2009
    Location
    In Southern Commiefornia
    Posts
    9,357
    if anything the test will increase your energy and strength, not sure about synthroid since i don't know much about it. whats your diet like, are you consuming enough carbs? also whats your e2 level like?

  3. #3
    Join Date
    Dec 2010
    Location
    South Fla
    Posts
    4,724
    Does her story sound like you Dog: http://voices.yahoo.com/side-effects...d-2642819.html

  4. #4
    Join Date
    Sep 2012
    Posts
    4,655
    Quote Originally Posted by bass View Post
    if anything the test will increase your energy and strength, not sure about synthroid since i don't know much about it. whats your diet like, are you consuming enough carbs? also whats your e2 level like?
    Not sure about my e2. My primary and 2 endos both were not concerned. The first endo looked at me like i had three heads. The second endo said that since i am only using normal amount of test then estradoil shouldn't be a concern. (I have been taking 50mg of zinc/day just in case.)

    My diet is pretty healthy. Lots of protein from red meat, nuts, protein powders, eggs, yogurt. Decent amount of veggies. Low fruit except bananas and some juice. no junk food. I do think that maybe I hadn't eaten enough that day. My appetite has definitely gone up from the test and then gone up again from the synthroid . I probably don't get enough quality carbs.

  5. #5
    Join Date
    Sep 2012
    Posts
    4,655
    To GDEVINE:


    Thanks for the read.
    Pretty scary stuff. I do know people that take ARMOUR because of side effects from the synthroid .


    However, I don't feel like her.
    Since I started TRT I am getting stronger and feel all around better.
    Since I started the synthroid, my symptoms of hypothyroidism have improved. More energy, softer stools (sorry), less muscle/joint pain, less swelling of the joints.

    I am getting tested again in a couple of days for my test and tsh levels.

    Do you know if low blood sugar would make it difficult to catch one's breath?

  6. #6
    bass's Avatar
    bass is offline HRT Specialist ~ Knowledgeable Member
    Join Date
    Mar 2009
    Location
    In Southern Commiefornia
    Posts
    9,357
    Quote Originally Posted by The Deadlifting Dog View Post
    Not sure about my e2. My primary and 2 endos both were not concerned. The first endo looked at me like i had three heads. The second endo said that since i am only using normal amount of test then estradoil shouldn't be a concern. (I have been taking 50mg of zinc/day just in case.)

    My diet is pretty healthy. Lots of protein from red meat, nuts, protein powders, eggs, yogurt. Decent amount of veggies. Low fruit except bananas and some juice. no junk food. I do think that maybe I hadn't eaten enough that day. My appetite has definitely gone up from the test and then gone up again from the synthroid. I probably don't get enough quality carbs.
    (in bold) not sure what that means! i am only trying to see where the 5 pounds came from, is it water retentions?! at test level that high i am sure you're converting a fair amount to e2, e2 test is called for at this point. the foods you listed don't give you quality energy, i was on low carb diet for two months and kept falling asleep while working on my computer, but once i incorporated "starchy" carbs like rice and sweet potatoes my energy went through the roof. lets see how you feel in the next few days, perhaps add some starchy carbs to your diet and see.

  7. #7
    Join Date
    Dec 2010
    Location
    South Fla
    Posts
    4,724
    bass - He uses a daily transdermal so the likelyhood of elevated E2 is far less as opposed to if he was injecting.

    This is right from the drugs package insert:Synthoid.pdf

  8. #8
    Join Date
    Sep 2012
    Posts
    4,655
    Bass -
    I am going to try to get better quality carbs. I do eat too much breads and pastas and not enough yams.
    I think my extra weight has come from some muscle and some water. All my lifts have gone up and I am notably bigger. (or swole as the young guns say now-a-days. I mean, just look at my picture. ) I think my metabolism has sped up a bit and I need to eat better quality foods.
    Once I speak to my doctor about my new lab test results I will press for a sensitive assay estrogen test just to be safe.

    Gdevine-
    You like scaring me don't you? 2 side effects of overdosage of Synthroid are dyspnea and increased pulse. I had to look up the 1st one. It means shortness of breath. Kinda fits. I am on the minimum dosage so I am not sure if I am overdosing but I will speak to my doctor about it when I speak to him about my newest bloodwork.
    I am getting more bloodwork on Tuesday.

  9. #9
    juice2012 is offline Associate Member
    Join Date
    May 2012
    Posts
    179
    This definitely sounds more like the side effects of the thyroid drug rather than anything T related.

  10. #10
    Join Date
    Dec 2010
    Location
    South Fla
    Posts
    4,724
    Quote Originally Posted by juice2012 View Post
    This definitely sounds more like the side effects of the thyroid drug rather than anything T related.
    Sure does...

    Dog - Side effects are different for all people as we're all different; they don't have to be spot on what the insert states. If these sides started the same time you started the meds you can figure it out...

  11. #11
    bass's Avatar
    bass is offline HRT Specialist ~ Knowledgeable Member
    Join Date
    Mar 2009
    Location
    In Southern Commiefornia
    Posts
    9,357
    Quote Originally Posted by gdevine View Post
    bass - He uses a daily transdermal so the likelyhood of elevated E2 is far less as opposed to if he was injecting.

    This is right from the drugs package insert:Synthoid.pdf
    thats true, just wanted to put that to rest.

  12. #12
    Join Date
    Sep 2012
    Posts
    4,655
    I'm gonna go for a short jog when the wife comes home. I'll see how my lungs hold up. Hopefully my body was just spent and I had no sugar left in the tank.

    Thank you for all the input. I've said it before, I think this website has the best TRT/HRT forum on the web.

  13. #13
    Join Date
    Dec 2010
    Location
    South Fla
    Posts
    4,724
    It is the BEST TRT forum on the Internet...thanks for noticing!

  14. #14
    SEOINAGE's Avatar
    SEOINAGE is offline Anabolic Member
    Join Date
    Nov 2011
    Posts
    2,863
    I really just have one thing to add, and that is just to do more cardiovascular conditioning and see if you can improve your situation in a few weeks, maybe cut back in your diet and see if you notice improvements.

  15. #15
    dreadnok89 is offline Member
    Join Date
    Sep 2012
    Posts
    978
    i dont know man. i been using 2 pumps of axeiron and i feel thats ll i need. im 6ft2 265 and can run for hours on this stuff. on the str side i hit 405 on the flat bench. but i could do that with low i was at 98 test at one time before i did hrt. i couldnt run at all no endurance.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •